# SDR AALA201711219025

- Difficulty date: November 14, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON LEFT HAND FLOOR SPLICE ON THE AFT MAIN CABIN BETWEEN FR87 AND FR88, Y-1100.  REPLACED FLOOR SPLICE PER AARD 53-00-00-3 AND 5EA 51-42-02.
